# SDR UPS99229651

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, VERTICAL STAB LT SIDE, SKIN LOOSE ADJACENT FASTENERS STR 57 AREA BELOW STAB GEARBOX FWD CUTOUT.  REPAIR CARRIED OUT IAW SRM 55-30-5 FIG 4.
